advertisement
Question
Posted by: Anonymous | 2009-05-25

Torticollis

Hi, I have been diagonised with Torticollis. I was given Voltaren tablets to take and an injection for the spasms. Should this be a once off thing (I am 41 and never had it before) or can I expect to keep getting it?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
It is not necessarily something you will get again unless it is caused by your work or something you do often.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement